Journal article icon

Journal article

A Fast and Simple Online Synchronous Context Free Grammar Extractor

Actions


Access Document


Files:

Authors


Journal:
Prague Bulletin of Mathematical Linguistics
Volume:
102
Issue:
1
Pages:
17-26
Publication date:
2014-10-01
UUID:
uuid:1e763689-53dd-4ba3-9b60-b2a4b264a303
Local pid:
cs:8941
Deposit date:
2015-03-31

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP